| Model Number |
MMT-1715KL |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Unit received with missing retainer, missing reservoir tube o-ring and broken reservoir tube lip.Unable to perform displacement test or lock reservoir in place due to missing retainer.
Event or Problem Description
Information received by medtronic indicated that the reservoir lip ring was broken.The reservoir was able to lock in place.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.